# SDR SWAA2024091931960

- Difficulty date: August 29, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 39,062 hours, 18,292 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 27R LOCATED BTW BS 360 TO 380 RBL 15.75 WL 159 AT ELECTRONIC COMPARTMENT 2024-512589<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130064101; CAL DUE DATE: 13-DEC-24;[02] TOOL USED ON STEP 9: EDDY CURRENT EQUIPMENT P/N: NORTEC 600D S:N 60009161631 DUE DATE: 11-MAR-25;[03] TOOLS USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25; TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[04] PERFORMED PERMANENT REPAIR ON STR27R BTW BS360 TO BS380 MOR 9' RBL15.75 WL159 AT ELECTRONIC COMPARTMENT I.A.W. B737-800 SRM 53-00-03-2R-1.   SEE INDIVIDUAL SIGN-OFF BELOW;[05] CORRECTED STEP 4 PERFORMED PERMANENT REPAIR ON STR27R BTW BS360 TO BS380 MORE 9' RBL15.75 WL159 AT ELECTRONIC COMPARTMENT I.A.W. B737-800 SRM 53-00-03-2R-1.  SEE INDIVIDUAL SIGN-OFF BELOW;[06] PERFORMED PERMANENT REPAIR ON STR27R BTW BS360 TO BS380 MORE 9' RBL15.75 WL159 AT ELECTRONIC COMPARTMENT I.A.W. B737-800 SRM 53-00-03-2R-1.  SEE INDIVIDUAL SIGN-OFF BELOW
